# SDR AUS20010554

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 60B4002615
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SIDE WALL LIGHT BALLAST LOCATED IN THE AREA ABOVE SEAT 23J BURNTAND DAMAGED. INVESTIGATION FOUND PIN 14 OF PLUG D2292P IN THE LIGHTING TRANSFORMER PNO 60B40026-15 DAMAGED.
